File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On improvement of robust stability conditions for discrete-time polytopic systems

TitleOn improvement of robust stability conditions for discrete-time polytopic systems
Authors
KeywordsConvex Polytopic Uncertainty
Discrete-Time Systems
Linear Matrix Inequality
Parameter-Dependent Lyapunov Function
Uncertain Systems
Issue Date2007
PublisherWatam Press. The Journal's web site is located at http://www.monotone.uwaterloo.ca/~journal
Citation
Dynamics Of Continuous, Discrete And Impulsive Systems Series A: Mathematical Analysis, 2007, v. 14 n. 2, p. 301-308 How to Cite?
AbstractThis paper presents an improved robust stability condition for uncertain discrete-time systems with convex polytopic uncertainties. This condition is expressed in terms of a set of linear matrix inequalities, which guarantee the existence of a parameter-dependent quadratic Lyapunov function for the given uncertain system. Examples are provided to demonstrate the reduced conservatism of the proposed condition. Copyright ©2007 Watam Press.
Persistent Identifierhttp://hdl.handle.net/10722/156892
ISSN
2006 Impact Factor: 0.244
2015 SCImago Journal Rankings: 0.262
References

 

DC FieldValueLanguage
dc.contributor.authorLam, Jen_US
dc.contributor.authorXu, Sen_US
dc.date.accessioned2012-08-08T08:44:26Z-
dc.date.available2012-08-08T08:44:26Z-
dc.date.issued2007en_US
dc.identifier.citationDynamics Of Continuous, Discrete And Impulsive Systems Series A: Mathematical Analysis, 2007, v. 14 n. 2, p. 301-308en_US
dc.identifier.issn1201-3390en_US
dc.identifier.urihttp://hdl.handle.net/10722/156892-
dc.description.abstractThis paper presents an improved robust stability condition for uncertain discrete-time systems with convex polytopic uncertainties. This condition is expressed in terms of a set of linear matrix inequalities, which guarantee the existence of a parameter-dependent quadratic Lyapunov function for the given uncertain system. Examples are provided to demonstrate the reduced conservatism of the proposed condition. Copyright ©2007 Watam Press.en_US
dc.languageengen_US
dc.publisherWatam Press. The Journal's web site is located at http://www.monotone.uwaterloo.ca/~journalen_US
dc.relation.ispartofDynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysisen_US
dc.subjectConvex Polytopic Uncertaintyen_US
dc.subjectDiscrete-Time Systemsen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectParameter-Dependent Lyapunov Functionen_US
dc.subjectUncertain Systemsen_US
dc.titleOn improvement of robust stability conditions for discrete-time polytopic systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-34247269663en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-34247269663&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume14en_US
dc.identifier.issue2en_US
dc.identifier.spage301en_US
dc.identifier.epage308en_US
dc.publisher.placeCanadaen_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats